# SDR AALA20061057

- Difficulty date: October 23, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 17167
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK IN CABIN FAILED TEST. REPLACED BATTERY PACK IN CABIN FOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
